# SDR DHL2005752002

- Difficulty date: March 16, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR LOCKS WHEN CLOSED AND CAN`T BE OPENED FROM OUTSIDE.  CYCLED COCKPIT DOOR SEVERAL TIMES NO AUTO LOCKING FEATURE NOTED, DOOR OPS CHECKS NORMAL IAW MM 52-50-10.
